Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    23
  • comments
    7
  • views
    7120

Day 70 - Derm appointment

Polypep

240 views

Derm appointment today. He was happy with my progress. I told him I was stoked with the results so far. My blood test showed high cholesterol, which can be a side effect of Roaccutane, so I have to see my GP and get it sorted. I stay on this dosage until I've done it for 8 weeks then go up to 40mg daily, and see the Derm in 3 months.

New side effect since increasing dosage to 20/40 mg...dry eyelids. WTF? so now I'm making sure I'm moisturizing them twice daily, along with some serious lip balm application through the day. No flaking or itching anywhere else.

I'm loving the results!!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×